# SDR 03FDEA00662

- Difficulty date: May 1, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727-200
- Aircraft serial: 21292
- Aircraft time: 48,850 hours, 34,263 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01) ON FLOORBEAM UPPER FLANGE BS 480 LBL 25 TO LBL 45 WL 208.  REPAIRED PER EA 7-5310-69493.
